# SDR USAA2011081900009

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 55,901 hours, 38,657 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD WAS FOUND DETACHED FROM SEAT 11C.  MAINTENANCE REINSTALLED EXIT PLACARD AT SEAT 11C.
